Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 581354, 7 pages
Research Article

Refinements of Aczél-Type Inequality and Their Applications

1College of Science and Technology, North China Electric Power University, Baoding, Hebei 071051, China
2Department of Information Engineering, China University of Geosciences Great Wall College, Baoding 071000, China

Received 22 April 2014; Revised 8 June 2014; Accepted 9 June 2014; Published 26 June 2014

Academic Editor: Shanhe Wu

Copyright © 2014 Jingfeng Tian and Wen-Li Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingfeng Tian and Wen-Li Wang, “Refinements of Aczél-Type Inequality and Their Applications,” Journal of Applied Mathematics, vol. 2014, Article ID 581354, 7 pages, 2014.